Dimension-Independent Harnack Inequalities for Subordinated Semigroups

Gordina M, Röckner M, Wang F-Y (2011)
Potential Analysis 34(3): 293-307.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Gordina, Maria; Röckner, MichaelUniBi; Wang, Feng-Yu
Stichworte
Harnack inequality; Subordination; Log-Harnack inequality
Erscheinungsjahr
2011
Zeitschriftentitel
Potential Analysis
Band
34
Ausgabe
3
Seite(n)
293-307
ISSN
0926-2601
Page URI
https://pub.uni-bielefeld.de/record/2093770

Zitieren

Gordina M, Röckner M, Wang F-Y. Dimension-Independent Harnack Inequalities for Subordinated Semigroups. Potential Analysis. 2011;34(3):293-307.
Gordina, M., Röckner, M., & Wang, F. - Y. (2011). Dimension-Independent Harnack Inequalities for Subordinated Semigroups. Potential Analysis, 34(3), 293-307. doi:10.1007/s11118-010-9198-5
Gordina, M., Röckner, M., and Wang, F. - Y. (2011). Dimension-Independent Harnack Inequalities for Subordinated Semigroups. Potential Analysis 34, 293-307.
Gordina, M., Röckner, M., & Wang, F.-Y., 2011. Dimension-Independent Harnack Inequalities for Subordinated Semigroups. Potential Analysis, 34(3), p 293-307.
M. Gordina, M. Röckner, and F.-Y. Wang, “Dimension-Independent Harnack Inequalities for Subordinated Semigroups”, Potential Analysis, vol. 34, 2011, pp. 293-307.
Gordina, M., Röckner, M., Wang, F.-Y.: Dimension-Independent Harnack Inequalities for Subordinated Semigroups. Potential Analysis. 34, 293-307 (2011).
Gordina, Maria, Röckner, Michael, and Wang, Feng-Yu. “Dimension-Independent Harnack Inequalities for Subordinated Semigroups”. Potential Analysis 34.3 (2011): 293-307.